# SDR SIMA961782

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit Floor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3621 - ON APPROACH IN DFW, CREW REPORTED A POPPING SOUND FOLLOWED BY SMELL OF SMOKE AND SEVERAL TRIPPED CIRCUIT BREAKERS.  AIRCRAFT LANDED NORMALLY WITHOUT INCIDENT.  MAINTENANCE DISCOVERED SEVERAL CHAFED WIRES UNDER THE FLOOR BEHIND THE PILOT SEAT.  MAINTENANCE WILL REPLACE A TOTAL OF 28 WIRES.  INCIDENT STILL UNDER INVESTIGATION AS TO DIRECT CAUSE OF DISCREPANCY AND IF FAILURE OF COMPONENT IS IN QUESTION.  AIRCRAFT REMAINS OUT OF SERVICE.  (X)
